# SDR SIMA20150819005

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 41,074 hours, 34,399 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT INOPERATIVE.  REPLACED BAD CONNECTOR & PIGTAIL FOR CAPTAINS FLASHLIGHT IAW SWPM 20-21-00.  CAPTAINS FLASHLIGHT CHARGING INDICATOR NOW ILLUMINATES & FLASHLIGHT WORKS.  MEL RESTORED.
